# SDR SWAA2021120749758

- Difficulty date: December 3, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737
- Aircraft serial: 32497
- Aircraft time: 57,722 hours, 34,313 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: None
- Part number: 114001834
- Condition: Missing
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: IN FLT #1 FUEL GAUGE ERRONEOUS QTY; DRIPPED L TANK #1360 POUNDS GAUGE INDICATES # 1780 POUNDS. ; / [01] COMPLETED TANK TIGER WORK ORDER #12134R1096. OK TO CONTINUE PER MEL 28-16-01. SP1B C/W. AUTHORIZATION CODE 37072. #4 DRIPSTICK MISSING FROM WING. REMOVED AND REPLACED #4 RIGHT WING MEASURING STICK PER AMM 28-44-11
